| Model Number |
FIBERTAK BICEPS IMPLANT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an arthroscopy the device got bent during implantation.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpacked ar-3671 batch/serial number (b)(6) was received for investigation.Upon visual evaluation, it was noted that the distal tip of the inserter shaft had bent.A more in-depth visual inspection found that the suture in the transition was frayed.No damage to the implant was observed.A measurement of the bent distance from the tip to the middle of the shaft at the beginning of the curve gives the length results of 0.549 in.The most likely cause of this condition is the excessive force used to pry and/or leverage the device.